MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE FIXED WIRE; DILATOR, ESOPHAGEAL

BOSTON SCIENTIFIC CORPORATION CRE FIXED WIRE; DILATOR, ESOPHAGEAL
Model Number M00558370
Medical Device Problem Codes Use of Device Problem (1670); Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a140101 captures the reportable event of balloon failure to deflate.Block h11: investigation results.The device was not returned for analysis as the device was disposed; therefore, a technical analysis could not be performed.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre fixed wire dilatation balloon was used during an esophagogastroduodenoscopy (egd) procedure performed on (b)(6) 2026.During the procedure, the balloon was pushed through the scope and inflated.Upon attempting to deflate the balloon, it did not deflate properly.The procedure was still completed with the same original device.There were no patient complications as a result of this event and the patient's condition was reported to be fully recovered.Note: the instructions for use (ifu) indicate that this balloon should not be pre-inflated prior to use in the procedure.However, the customer reported that the balloon was pre-inflated outside of the patient.

Brand Name
CRE FIXED WIRE
Common Device Name
DILATOR, ESOPHAGEAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25271378
Report Number3005099803-2026-02056
Device Sequence Number9205362
Product Code KNQ
UDI-Device Identifier08714729195993
UDI-Public(01)08714729195993(17)280107(10)38282406
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558370
Device Catalogue NumberM00558370
Device Lot Number0038282406
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Initial Report FDA Received Date05/25/2026
Date Device Manufactured01/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown